# SDR ASAA0110314

- Difficulty date: May 31, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621252
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND KEEL BEAM AT BS 525-530, STRINGER 28R CORRODED.  REPAIRED PER EA.  (M)
